RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2014, Volume 285, Pages 207–220 (Mi tm3542)  

This article is cited in 2 scientific papers (total in 2 papers)

On a field equation generating a new class of particular solutions to the Yang–Mills equations

N. G. Marchuk

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: In a pseudo-Euclidean space, a field equation (system of equations) is considered that is invariant under orthogonal (from the group $\mathrm O(p,q)$) coordinate transformations and invariant under gauge transformations from the spinor group $\mathrm{Pin}(p,q)$. The solutions to the field equation are connected with a class of new particular solutions to the Yang–Mills equations.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation NSh-2928.2012.1
Russian Academy of Sciences - Federal Agency for Scientific Organizations
This work was supported by a grant of the President of the Russian Federation (project no. NSh-2928.2012.1) and by the Russian Academy of Sciences (within the program "Modern Problems of Theoretical Mathematics").


DOI: https://doi.org/10.1134/S0371968514020137

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2014, 285, 197–210

Bibliographic databases:

Received in January 2014

Citation: N. G. Marchuk, “On a field equation generating a new class of particular solutions to the Yang–Mills equations”, Selected topics of mathematical physics and analysis, Collected papers. In commemoration of the 90th anniversary of Academician Vasilii Sergeevich Vladimirov's birth, Tr. Mat. Inst. Steklova, 285, MAIK Nauka/Interperiodica, Moscow, 2014, 207–220; Proc. Steklov Inst. Math., 285 (2014), 197–210

Citation in format AMSBIB
\Bibitem{Mar14}
\by N.~G.~Marchuk
\paper On a~field equation generating a~new class of particular solutions to the Yang--Mills equations
\inbook Selected topics of mathematical physics and analysis
\bookinfo Collected papers. In commemoration of the 90th anniversary of Academician Vasilii Sergeevich Vladimirov's birth
\serial Tr. Mat. Inst. Steklova
\yr 2014
\vol 285
\pages 207--220
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3542}
\crossref{https://doi.org/10.1134/S0371968514020137}
\elib{http://elibrary.ru/item.asp?id=21726849}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2014
\vol 285
\pages 197--210
\crossref{https://doi.org/10.1134/S0081543814040130}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000339949700013}
\elib{http://elibrary.ru/item.asp?id=24048463}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84926331962}


Linking options:
  • http://mi.mathnet.ru/eng/tm3542
  • https://doi.org/10.1134/S0371968514020137
  • http://mi.mathnet.ru/eng/tm/v285/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Marchuk N.G., Shirokov D.S., “General Solutions of One Class of Field Equations”, Rep. Math. Phys., 78:3 (2016), 305–326  crossref  mathscinet  zmath  isi  scopus
    2. D. Shirokov, “Covariantly constant solutions of the Yang-Mills equations”, Adv. Appl. Clifford Algebr., 28:3 (2018), UNSP 53, 16 pp.  crossref  mathscinet  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:213
    Full text:25
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019